# SDR 2001UALA01009

- Difficulty date: June 12, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,013 hours, 14,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM LOWER SURFACE CORRODED STA 1681, RBL 4, RBL 30, LBL 12.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE AND STRAP REPAIR.
